# SDR FDEA201201230315

- Difficulty date: January 23, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 63,694 hours, 14,292 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE TEST LAMP RETAINER FOUND INOPERATIVE, DURING SERVICE CHECK.  SWAPED WITH R1, SLIDE LIGHT WORKS NORMALLY.  R & R L1 REMOTE PRESSURE INDICATOR ASSY IAW AMM 25-61-04-4.  OPS CHECKED GOOD.
